No Cover Image

Journal article 897 views

Stabilization of a class of stochastic differential equations with Markovian switching

Chenggui Yuan Orcid Logo, John Lygeros

Systems & Control Letters, Volume: 54, Issue: 9, Pages: 819 - 833

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.sysconle.2005.01.001

Published in: Systems & Control Letters
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 9
Start Page: 819
End Page: 833